Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Didn't like Requip Dopamine123

Posted by satsumas on June 30, 2008, at 16:51:45

In reply to Didn't like Requip, posted by Dopamine123 on June 20, 2008, at 21:08:49

can you explain a bit more detail? i'm currently taking 2.0 mirapex a day in divided doses, with effexor 150 (in the process of tapering off), desipramine 75 (in the process of tapering up), and lithium 450.

at first, i thought the mirapex was helpful for the 'desire' and anhedonia elements of the depression, but i think that may have just been the effexor kicking in at a higher dose. my main reason for having my pdoc Rx mirapex was that i think i have a serious dopamine disfunction, as no matter what AD i've been on in teh past two years, the apathy, anhedonia, low motivation, and poor libido/romantic interest elements were always there.

focalin (ritalin) helped a bit for the motivation and focus, but not for anything else. and it was too speedy. i'm hoping the mirapex is a bit more targeted in the emotional part of the brain (mesolimbic?) rather than the frontal cortex like I believe ritalin targets.

i'm curious as to what your specific experience with mirapex was, how you noticed the cog. disfunction kicking in, and what specific aspects of your experience you felt were hit the most.

why would d2/d3 agonists lower d1? and what does d1 do?

thanks so much...your post got me a bit worried!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:satsumas thread:834964
URL: http://www.dr-bob.org/babble/20080626/msgs/837362.html